Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Afinitor and High Glucose

Posted Mar 03 2012 12:00am
If anyone is out there on Afinitor, then by now you no doubt will have experienced high glucose or some doctors may diagnose you as having Type 2 Diabetes.

It's not really diabetes as it's a side effect for many patients from taking the Afinitor.  You will have to watch your sugar intake and of course keep a close watch on those sugars with a glucose monitor.

One thing to note is if you have never had diabetes before and now you are taking meds to control your high glucose, once you stop the Afinitor, after a few weeks, your sugars will subside and you no longer will have this condition.

Hubby had the same thing and now he is high glucose free!!!  Something to celebrate indeed!

Have a great weekend everyone!



Post a comment
Write a comment:

Related Searches